# SDR SWIA972346

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 18,591 hours, 16,800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Condition: Failed
- Location: Nlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR (NOSE) WILL NOT RETRACT.  RETURNED TO ABQ.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW CRJ MM 32-33-10.  GEAR RETRACTION NORMAL, LEAK CHECKED GOOD.  P/N ON: 750006000, S/N ON: 1551, S/N OFF: 1204.
